Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Dividing by Zero

G. A. Miller
The American Mathematical Monthly
Vol. 14, No. 3 (Mar., 1907), pp. 49-51
DOI: 10.2307/2968093
Stable URL: http://www.jstor.org/stable/2968093
Page Count: 3
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails

Notes and References

This item contains 1 reference.

[Footnotes]
  • *
    Algebra with arithmetic and mensuration from the Sanscrit of Brahmegupta and Bhascara translated by H. T. Colebrooke. London, 1817, p. 137.